On the transition from nonadiabatic to adiabatic rate kernel: Schwinger's stationary

Minhaeng Cho; Silbey, Robert J.
February 1997
Journal of Chemical Physics;2/15/1997, Vol. 106 Issue 7, p2654
Academic Journal
Discusses the resummation of the perturbatively expanded rate kernel by using Schwinger's stationary variation principle in Liouville space. Derivations of the generalized master equation with properly defined rate kernels; Application of Schwinger's stationary variation principle to the calculation of the electron transfer rate kernel.


Related Articles

  • The Finite Element Methods for a Nonlinear Problem. Alrahamneh, Adeeb A. A.; Hawamdeh, Omar M. // Journal of Mathematics Research;Apr2012, Vol. 4 Issue 2, p80 

    In this paper we construct a nonlinear Sturm-Lioville problem of even degree for which we can apply the variation methods developed in (Peter, 2008) and the finite element methods approximation for generalized solution of problem.

  • The approximation of the transmutation kernel. Boumenir, Amin // Journal of Mathematical Physics;Jan2006, Vol. 47 Issue 1, pN.PAG 

    The transformation operator plays an important role in the direct and inverse spectral theory of Sturm-Liouville operators. In this paper we would like to approximate the kernel of the transformation operator used in the Gelfand-Levitan theory. The analytic properties of the solution allows for...

  • Sommerfeld condition for a Liouville equation and concentration of trajectories. Perthmae, Beno&icaron;t; Vega, Luis // Bulletin of the Brazilian Mathematical Society;Apr2003, Vol. 34 Issue 1, p43 

    We analyse the concentration of trajectories in a Liouville equation set in the full space with a potential which is not constant at infinity. Our motivation comes from geometrical optics where it appears as the high frequency limit of Helmholtz equation. We conjecture that the mass and energy...

  • The Maximum Entropy Production Principle and Linear Irreversible Processes. Županović, Paško; Kuić, Domagoj; Lošić, Željana Bonačić; Petrov, Dražen; Juretić, Davor; Brumen, Milan // Entropy;May2010, Vol. 12 Issue 5, p996 

    It is shown that Onsager's principle of the least dissipation of energy is equivalent to the maximum entropy production principle. It is known that solutions of the linearized Boltzmann equation make extrema of entropy production. It is argued, in the case of stationary processes, that this...

  • Form domains for sectorial operators related to generalized Sturm-Liouville problems. Binding, PA; Browne, PJ // Quarterly Journal of Mathematics;Jun99, Vol. 50 Issue 198, p155 

    Discusses the approaches for generalized eigenvalue problem. Details of the Sturm-Liouville equation; Preservation of self-adjointness through a Krein space inner product; Description of the self-adjoint linear operators as the domain of a square root.

  • Positive and Monotone Solutions of a Complete Sturm-Liouville Boundary Value Problem. Palamides, P.K. // Nonlinear Studies;2002, Vol. 9 Issue 1, p41 

    Deals with a study which presented results of positive and monotone solutions of a complete Sturm-Liouville boundary value problem. Background to the study; Results; Theorems and proofs.

  • Conjecture on the interlacing of zeros in complex Sturm-Liouville problems. Bender, Carl M.; Boettcher, Stefan; Savage, Van M. // Journal of Mathematical Physics;Sep2000, Vol. 41 Issue 9 

    The zeros of the eigenfunctions of self-adjoint Sturm-Liouville eigenvalue problems interlace. For these problems interlacing is crucial for completeness. For the complex Sturm-Liouville problem associated with the Schro¨dinger equation for a non-Hermitian PT-symmetric Hamiltonian,...

  • The computation of negative eigenvalues of singular Sturm–Liouville problems. Boumenir, A.; Chanane, B. // IMA Journal of Numerical Analysis;Apr2001, Vol. 21 Issue 2, p489 

    [p]In this work we shall develop a new interpolation method for the computation of eigenvalues of singular Sturm–Liouville problems. Basic properties of the Jost solutions are used to determine the growth of the boundary function and an appropriate interpolation basis. This leads to a...

  • Liouville-Type Theorems for Conformal Gaussian Curvature Equations in R[sup 2]. Yang, Yun Yan // Acta Mathematica Sinica;2003, Vol. 19 Issue 1, p63 

    Examines Liouville-type theorems for conformal Gaussian curvature equations in R[sup2]. Derivation of an elementary identity for smooth solutions of an equation to acquire global properties of the solutions.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics